# SDR UF6A990806

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: JF553J0410000
- Condition: Cracked
- Location: Vert Stab/Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - CRACK ON LEFT ANGLE WHERE FUSELAGE MEETS THE VERTICAL STABILIZER.  MAINTENANCE REPAIRED ANGLE.  ALL WORK WAS DONE IAW ENGINEERING REPORT NR 99-149.  (M)
